# SDR SWAA2025031997090

- Difficulty date: February 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ACF HAS TOP SURFACE DELAMINATION. <[01] CABIN FLOOR PANEL 241ACF WITH TOP SURFACE DELAMINATION WAS REPAIRED IAW SRM 53-00-50-2R-1.
